Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Erratum: Tables of the higher mathematical functions. Vol. I

Author: Robert Spira
Journal: Math. Comp. 26 (1972), 813-814
MSC: Primary 65A05
MathSciNet review: 0319343
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Fletcher, J. C. P. Miller, L. Rosenhead & L. J. Comrie, An Index of Mathematical Tables. Vol. II, 2nd ed., Addison-Wesley, Reading, Mass., 1962, p. 817. MR 26 #365b. MR 0142796 (26:365a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society